# SDR SWAA2017013011549

- Difficulty date: December 27, 2016
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A3239
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BODY DRAIN EXTERNAL DOUBLER CORRODED AT BS 727+20, BL 0.    R & R DOUBLER IAW DWG AND SRM.
